| Model Number |
TYY-NNNNLF |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hematoma (1884); Unspecified Infection (1930); Swelling/ Edema (4577)
| Date of Event |
01/18/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The surgeon removed the tmj devices due to infection, and plans to replace them later.Multiple mdrs were submitted.(reference: 2031049-2021-00008).
Event or Problem Description
The left tmj devices were removed due to infection.